advertisement
Question
Posted by: ricky | 2008/08/03

sweaty face

I suffer from excessive sweating on my face. I heard of a product call Perspirex. Can this product be used to treat excessive sweating of the face?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I wuld not advise using perspirex on your face. Get a tablet called probanthine from your pharmacy....this should help

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ANASTACIA | 2008/08/06

I' VE GOT SPORTS IN MY FACE REASON BEING IS I SQUIZEE MY ACNE . APPLY MAKE-UP TO COVER EVERTHIG BUT I KNOW THAT IT MAKES MY SKN WORSE BUT I DON' T HAVE A CHOICE AT AT THE MOMENT BECAUSE I' M DESPERATE PLS HELP.I DO ANYTHING TO CLEAR MY FACE.I SCRECH MY FACE CAUSE THEY IRRITATE ME .I UST WANT TO GET RID OF THEM FOR GOOOD ! HELP

Reply to ANASTACIA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement